# SDR AWXA200600250

- Difficulty date: September 13, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 21,184 hours, 8,104 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING INSPECTION DISCOVERED RT ELEVATOR HAD TRAILING EDGE DAMAGED.  MAINTENANCE REMOVED DAMAGED SECTION ON THE TRAILING EDGE OF THE RT ELEVATOR.  FABRICATED REPAIR PARTS FROM 2024T3 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5520-05256-HF1.  INSTALLED REPAIR PARTS ONTO RT ELEVATOR TRAILING EDGE IAW AIRBUS 320 SRM 55-22-11 PB 201.
